MathSciNet Relay Station
MathSciNet bibliographic data
MR1903078 34B18 (34B15)
Ma, Ru Yun; Wu, Hong Ping Positive solutions of a fourth-order two-point boundary value problem. (Chinese) Acta Math. Sci. Ser. A Chin. Ed. 22 (2002), no. 2, 244–249.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement